# SDR 2012FA0000803

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: General aviation
- Aircraft: N8840K
- Make and model: Cessna 414A
- Aircraft serial: 0236
- Aircraft time: 13,355 hours
- Engine: Cont TSIO520*
- Engine time: 7,412 hours
- System (JASC): 2400 · Electrical Power System
- Part: Mount
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION NOTICED LT ENGINE OIL LEAK.  REMOVED LT ALTERNATOR AND FOUND 4" CRACK AFT SECTION OF ALTERNATOR MOUTING FLANGE TO BASE OF NR 5 CYLINDER. PERFORMED DYE PENETRANT INSPECTION CRACK BECAME MORE VISIABLE.
